MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; STICKRIGHT, 6" X 10 YD

MEDLINE INDUSTRIES, LP MEDLINE; STICKRIGHT, 6" X 10 YD
Catalog Number MSC4206EP
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the product "has been causing skin tears on multiple patients." the facility reported "skin tears on hip after c-section." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the product "has been causing skin tears on multiple patients.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).

Brand Name
MEDLINE
Common Device Name
STICKRIGHT, 6" X 10 YD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24886062
Report Number1417592-2026-00450
Device Sequence Number9942599
Product Code KGX
UDI-Device Identifier10197344102754
UDI-Public10197344102754
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSC4206EP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown